# SDR AALA20140524003

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 43,413 hours, 20,583 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Part number: 9937490
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT TRACK INBD SUPPORT RIB CRACKED.  INSTALLED REPAIR DOUBLER IAW MCM CARD 57-98-06 & EA MD 80-57-034991.
